Proper diet, exercise, weight control among factors that may help, experts say
by LibbyBrown on Tue Jan 29, 2013 11:39 PM
by SarahGrey on Wed Jan 30, 2013 12:25 AM
oh my... im at a loss for words and can only wish your father the best - he's clearly having a fight right now...
i just wanted to give you some peace of mind regarding the avastin. normally it's given every 2 weeks, though 3 weeks is becoming more common i think. BUT, it stays in your body awhile and still 'works' so if they have to postpone it a week or so, it should be fine. my husband is on the 3 week schedule but had to miss today's because his platelets are too low. so if he can have it next week, that will be 4 weeks.
please let us know how your father does and what happens!
ps - i heard the steroids can cause a rash...
by siblingof on Wed Jan 30, 2013 12:48 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.